MathSciNet Relay Station
MathSciNet bibliographic data
MR1094449 58F05 (70F10 70H05)
Moauro, Vinicio; Negrini, Piero; Oliva, Waldyr Muniz Analytic integrability for a class of cone potential Hamiltonian systems. J. Differential Equations 90 (1991), no. 1, 61–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement